# SDR EISA20000227

- Difficulty date: December 22, 2000
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 56,573 hours, 31,558 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Part serial: 2883
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FIRE INDICATION SHUT-DOWN ENGINE.  UNSCHEDULED LANDING ELP.  REPLACED NR 1 ENGINE FIRE LOOP.
